BibTeX record journals/sac/LiuG22

download as .bib file

@article{DBLP:journals/sac/LiuG22,
  author    = {Yang Liu and
               Robert J. B. Goudie},
  title     = {Stochastic approximation cut algorithm for inference in modularized
               Bayesian models},
  journal   = {Stat. Comput.},
  volume    = {32},
  number    = {1},
  pages     = {7},
  year      = {2022},
  url       = {https://doi.org/10.1007/s11222-021-10070-2},
  doi       = {10.1007/s11222-021-10070-2},
  timestamp = {Sat, 09 Apr 2022 12:26:46 +0200},
  biburl    = {https://dblp.org/rec/journals/sac/LiuG22.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics